MathSciNet Relay Station
MathSciNet bibliographic data
MR1983436 (2004b:53039) 53C15 (53C50)
Ali Shaikh, Absos On Lorentzian almost paracontact manifolds with a structure of the concircular type. Kyungpook Math. J. 43 (2003), no. 2, 305–314.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement